My 3rd of using the gel, I developed chunky blood discharge.. like clumpy discharge. I haven't been on my period for awhile bc of my irregular periods, which is normal. I did however drink between using the topical gel. My irritation on my vaginal lips have gone away. But now I am developing weird red chunky discharge with no odor. Help!
I started getting red flakes (almost like red pepper flakes) only after my last dose. I also had a couple of drinks while taking this medicine because I forgot I wasn't supposed to.
This is the week of my placebo pills, so I should be getting my period, but I'm not sure if those red flakes are it. Any idea what this is?
Yes, this just happened to me. On day 4 of my dosage I developed a chunky blood like discharge. Within hours, my period came (8 days early). I did not drink while taking the medicine but I am on a low dosage of birth control. I do remember having this same discharge once before while taking this medicine, several years ago, so seems to be “normal” for my body, although I have no idea what causes this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2014 • 1 answer
Posted 29 Jul 2015 • 3 answers
Metronidazole - I've been finished with the metro gel for a day now. The last day I had to take it I
Posted 23 Jan 2017 • 0 answers
Posted 31 Dec 2017 • 1 answer
Should there still be a fishy smell coming from the vagina after taking metronidazole vaginal gel...
Posted 14 days ago • 0 answers